Affordable Access

Access to the full text

Explicit formulae for one-part double Hurwitz numbers with completed 3-cycles

Authors
  • Nguyen, Viet Anh1
  • 1 Université d’Angers, LAREMA UMR CNRS 6093, Angers, France , Angers (France)
Type
Published Article
Journal
Journal of Algebraic Combinatorics
Publisher
Springer US
Publication Date
Aug 12, 2018
Volume
48
Issue
2
Pages
307–323
Identifiers
DOI: 10.1007/s10801-018-0834-2
Source
Springer Nature
Keywords
License
Yellow

Abstract

We prove two explicit formulae for one-part double Hurwitz numbers with completed 3-cycles. We define “combinatorial Hodge integrals” from these numbers in the spirit of the celebrated ELSV formula. The obtained results imply some explicit formulae and properties of the combinatorial Hodge integrals.

Report this publication

Statistics

Seen <100 times